# SDR SWAA2023053129365

- Difficulty date: April 19, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER STRUCTURE STRAP LOCATED IFSS 160 TO IFSS 165 IB LEADING EDGE AT RT WING 2023-258116<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130063701; DUE DATE: 16 JUN 23.;[02] TOOL USED ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 221860711; DUE DATE: 07-NOV-23.;[03] REPAIRED LOWER STRUCTURE STRAP LOCATED IFSS 160 TO IFSS 165 IB LEADING EDGE AT RT WING I.A.W EA 23-157-01462-WIP1 AND EA SUMMARY 23-157-01462. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] JOB COMPLETED
